قالب وردپرس درنا توس
Home / Fitness and Health / Teenagers overdose Benadryl for TikTok

Teenagers overdose Benadryl for TikTok



Millions of people face the latest dance and fitness challenges on TikTok. But there is a new Benadryl challenge that doctors say is dangerous and potentially fatal.

The new trend is encouraging people to take large amounts of Benadryl until they hallucinate. Newsweek reported. The challenge usually involves taking at least a dozen tablets.

“The dose that can cause hallucinations is very close to the dose that can be potentially life-threatening,” Scott Schaeffer, director of the Oklahoma Center for Poison and Drug Information, told ABC 10. “Large doses of Benadryl can cause this . ”

; Seizures and especially heart problems, “he said.

Last week a 15-year-old Oklahoma girl died after accepting the challenge. In May, three teenagers were treated at Cook Children’s Medical Center in Fort Worth, Texas after accepting the challenge ABC 10. A teenager took 14 tablets in one night.

Amber Jewison, a nurse at Cook Children’s Medical Center, told ABC 10 that these recent cases are unlike previous Benadryl overdoses.

“We have seen children who overdosed in attempting suicide,” Jewison said. “But that was different. These kids weren’t trying to harm themselves. They watched a video and it told them exactly how many milligrams to take and how they felt.”

Jewison believes the novel coronavirus pandemic caused teenagers to look for excitement after being stuck at home.

“A lot of kids are bored because of the pandemic. I think that expands their curiosity,” Jewison said. “Just be overly aware of what your kids are doing.”

This content is created and maintained by a third party and is imported onto this page so that users can provide their email addresses. You may find more information on this and similar content at piano.io


Source link